# SDR REXA2022060601070

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 32,492 hours, 23,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH REAR EMERGANCY EXTERIOR LIGHT INOP.	R/R RH REAR EMERGENCY LAMP IAW CRJ 900 AMM 33-51-15. OPS CHECK GOOD.
